RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 301–316 (Mi tmf2870)  

This article is cited in 3 scientific papers (total in 3 papers)

On equations for the matrix elements of Euclidean quantum electrodynamics

A. L. Rebenko


Abstract: Equations are obtained for the elements of the $S$ matrix of Euclidean quantum electrodynamics. The generating operator of these equations is investigated. On the basis of the analogy between the interaction Hamiltonian and the generating operator it is shown (under certain restrictions on the form factor) that the perturbation series converge for arbitrary values of the coupling constant.

Full text: PDF file (1643 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 525–536

Bibliographic databases:

Received: 22.06.1971

Citation: A. L. Rebenko, “On equations for the matrix elements of Euclidean quantum electrodynamics”, TMF, 11:3 (1972), 301–316; Theoret. and Math. Phys., 11:3 (1972), 525–536

Citation in format AMSBIB
\Bibitem{Reb72}
\by A.~L.~Rebenko
\paper On equations for the matrix elements of Euclidean quantum electrodynamics
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 301--316
\mathnet{http://mi.mathnet.ru/tmf2870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475474}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 525--536
\crossref{https://doi.org/10.1007/BF01028368}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2870
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Gledzer, A. S. Monin, “The method of diagrams in perturbation theory”, Russian Math. Surveys, 29:3 (1974), 117–168  mathnet  crossref  mathscinet  zmath
    2. S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko, “On equations for the coefficient functions of the $S$-matrix in quantum field theory”, Theoret. and Math. Phys., 19:1 (1974), 332–339  mathnet  crossref
    3. V. A. Golubeva, “Some problems in the analytic theory of Feynman integrals”, Russian Math. Surveys, 31:2 (1976), 139–207  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:78
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020